# SDR SWAA2012061805009

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 22,962 hours, 10,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE HANDLE LOOSE.  SECURED LATCHES PER AMM.
